# SDR 2023FA0000536

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: General aviation
- Aircraft: N898BR
- Make and model: Beech B200
- Aircraft serial: BB1255
- Aircraft time: 12,461 hours, 9,190 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE IN CLIMB MASTER WARNING (ILLUMINATED) AND A/P DISENGAGED. RESET ELEVATOR TRIM AND WHEN ENGAGED YAW (DAMPENER) THE PLANE WENT INTO A DIVE TO THE LEFT. DISENGAGED AND CHANGED (AC) INVERTER, HIT YAW DAMPENER AND AGAIN DIVE TO THE LEFT. AIRCRAFT WAS HAND FLOWN FOR THE REST OF THE LEG.
